# SDR CALA0700085

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 35,420 hours, 9,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fuse
- Part number: 252005
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MLG RED UNSAFE LIGHT ILLUMINATED 15-20 SECONDS AFTER GEAR HANDLE WAS PLACED TO OFF DEPARTING IAH.  APPROXIMATELY 15 MINUTES LATER THE GEAR FELL DOWN ON ITS OWN.  THE GEAR HANDLE WAS LOWERED, ALL GEAR WERE EXTENDED AND INDICATIONS WERE GREEN.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RETRACTED THE GEAR AND PLACED THE HANDLE TO OFF.  APPROXIMATELY 20 MINUTES ELAPSED WITH NO PROBLEM.  THE FAILURE COULD NOT BE DUPLICATED.  THE RIGHT MLG UPLOCK ACTUATOR WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE IAW MM 32-32-41.  THE GEAR WAS SWUNG AND ALL OPERATION CHECKED GOOD.
